<< Previous Issue Communications of the Korean Mathematical Society (Vol. 25, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 497—669
Precovers and preenvelopes by modules of finite $\bf FGT$-injective and $\bf FGT$-flat dimensions
Yueming Xiang
MSC numbers : 16E10, 16E05, 16D80
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 497—510
Rough fuzzy quick ideals in $d$-algebras
Sun Shin Ahn and Gyeong Ho Han
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 511—522
Relation between Ann-categories and ring categories
Che Thi Kim Phung, Nguyen Tien Quang, and Nguyen Thu Thuy
MSC numbers : 18D10
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 523—535
Hyper MV-deductive systems of hyper MV-algebras
Young Bae Jun, Min Su Kang, and Hee Sik Kim
MSC numbers : 06D35, 06F35, 03G25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 537—545
Representation of bounded linear operators with equal spectral projections at zero
Yun Zhang and Dong-Jun Chen
MSC numbers : 47A05, 15A09
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 547—556
Regions of variability for generalized $\alpha$-convex and $\beta$-starlike functions, and their extreme points
Shaolin Chen and Aiwu Huang
MSC numbers : Primary 30C65, 30C45; Secondary 30C20
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 557—569
Implicit iteration process for common fixed points of an infinite family of strictly pseudocontractive mappings in Banach spaces
Shih-sen Chang, Yeol Je Cho, and Jong Kyu Kim
MSC numbers : 47H02, 60H25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 571—581
Convergence theorems for two families of weak relatively nonexpansive mappings and a family of equilibrium problems
Xin Zhang and Yongfu Su
MSC numbers : 47H05, 47H09, 47H10
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 583—607
Rough isometry and the space of bounded energy finite solutions of the Schr\odinger operator on graphs
Seok Woo Kim, Yong Hah Lee, and Joung-Hahn Yoon
MSC numbers : 31C20, 94C15
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 609—614
Pseudo symmetric and pseudo Ricci symmetric warped product manifolds
Uday Chand De, Ceng\.{i}zhan\ Murathan, and C\.{i}han \{O}zg\
MSC numbers : 53B35, 53B05
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 615—621
On some new maximal and minimal sets via {$\theta$}-open sets
Miguel Caldas, Saeid Jafari, and Seithuti P. Moshokoa
MSC numbers : Primary 54B05, 54C08; Secondary 54D05
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 623—628
Proving unified common fixed point theorems via common property (E-A) in symmetric spaces
Ahmed Hussein Soliman, Mohammad Imdad, and Mohammad Hasan
MSC numbers : Primary 54H25; Secondary 47H10
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 629—645
Retrial queueing system with collision and impatience
Jeongsim Kim
MSC numbers : 60K25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 647—653
New primal-dual interior point methods for {$ P_{*}(\kappa)$} linear complementarity problems
Gyeong-Mi Cho and Min-Kyung Kim
MSC numbers : 90C33, 90C51
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 655—669

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd